| Model Number |
1012447-08 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported balloon rupture appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, moderately tortuous, 90% stenosed lesion in the left anterior descending (lad) artery.The 2.5x8mm nc trek balloon dilatation catheter (bdc) was advanced to the lesion, without issue.During pre-dilatation, the balloon ruptured on the first inflation to 12 atmospheres (atm).The bdc was removed without issue.There was no adverse patient effect and no clinically significant delay in the procedure.A same size non-abbott balloon was used to successfully pre-dilatate the lesion for stent implantation to complete the procedure.No additional information was provided.